cabo321 (cabo321) wrote in vaginapagina,
cabo321
cabo321
vaginapagina

Hi all!

Maybe someone can ease my mind on this...

I went thru chemotherapy in 2011 which kinda made my periods screwed up (along with the fact I used to take BC and no longer do so my cycle isn't as predictable). Anyway, since July 2012 or so I've gotten my period roughly every three weeks. I'm currently using a diaphragm with spermicide (old school, I know, but my gyno said it's actually highly effective when used correctly and I didn't want to go right back to taking hormones after treatment). Last month I got my period on the 24th of November, and according to my calculations based on previous months, I should've gotten my period this week on about Tuesday the 18th of December.

The reason I am worried is because on Wednesday, November 24th I had sex (still slightly had my period still) and he came inside of me (which I've never done before using the diaphragm, we always pull out to be extra safe). Thinking I was probably fine since I was still kind of on my period I almost did not take Plan B but decided to be extra safe I would. So that very morning about 12 hours later, I took Plan B. I only had sex one more time after that this month a couple of days after that, but I used my diaphragm and he pulled out.

Also, I have had zero symptoms of PMS or preg. I usually have sore boobs, very emotional, bloating. I'm just very confused.

My period is a couple of days late but there are some factors as to why it could be late, but of course I'm still totally freaked out and worried.

- This month I had a big infection on my finger, had to get it surgically cut open, and was then given 5 days worth of antibiotics (keflex)
- This month (last week, on Dec. 13th) I also had a yeast infection from the antibiotics and it was a pretty bad one and took a few days to clear up.
- I've been very stressed out at work, especially in the middle of the month. Also had some other stresses going on as well.
- the Plan B could've delayed my period? Even though usually it says that it makes it come early.
- I took Plan B last month as well (I know, I know, I need to get on hormonal BC. Lesson learned. I just really was hesitant to put anymore hormones/chemicals, etc. in my body after treatment)

Any thoughts on this? Thanks in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments